Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

A simple eye infection only cause to take Rocky to vet. Eye test results showed just dry eyes. Less then 3 weeks later he is blind, losing weight, and thirsty. Blood tests showed diabetes M. Started insulin 25 October, he is doing better with weight gain and thirst. No further tests till Nov.9th. Can Dia-lonX help so we can stop insulin shots? Sandy

Smartliving Guest asked this
November 3, 2013 at 1:14 PM

A:

Coaches
2

Dear Sandy,

Yes you need to give insulin to bring the blood glucose levels down to a safe level. After giving Dia-IonX for a while some owners have reported that they have been able to reduce the insulin dosage and some have been able to stop giving it because their dog no longer needed it. However, each patient is unique and has its own set of circumstances. One cannot stop giving insulin until the body no longer requires it. Along with giving insulin I would suggest you try Dia-IonX because it helps to control the symptoms of diabetes and it's therapeutic mineral base helps activate the enzyme systems in the body that help with healing. In addition give digestive enzymes with each meal, a probiotic, and Omega 3,6,9 daily. Dia-IonX will help the body better utilize the other supplements for a faster response. In addition make sure that you offer sufficient water free of chlorine and fluoride. A regular exercise schedule is also helpful in moving glucose from the blood and into the muscles which will reduce the blood glucose.

It is important that you monitor the blood glucose levels so that you can ask your veterinarian about adjusting the insulin dosage when necessary.

Please let us know how you progress and if you have any other questions.

Best wishes,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
November 4, 2013 at 9:38 AM

Dear Sandy,

Yes you need to give insulin to bring the blood glucose levels down to a safe level. After giving Dia-IonX for a while some owners have reported that they have been able to reduce the insulin dosage and some have been able to stop giving it because their dog no longer needed it. However, each patient is unique and has its own set of circumstances. One cannot stop giving insulin until the body no longer requires it. Along with giving insulin I would suggest you try Dia-IonX because it helps to control the symptoms of diabetes and it's therapeutic mineral base helps activate the enzyme systems in the body that help with healing. In addition give digestive enzymes with each meal, a probiotic, and Omega 3,6,9 daily. Dia-IonX will help the body better utilize the other supplements for a faster response. In addition make sure that you offer sufficient water free of chlorine and fluoride. A regular exercise schedule is also helpful in moving glucose from the blood and into the muscles which will reduce the blood glucose.

It is important that you monitor the blood glucose levels so that you can ask your veterinarian about adjusting the insulin dosage when necessary.

Please let us know how you progress and if you have any other questions.

Best wishes,

Dr. Char

www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
November 4, 2013 at 10:57 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse


Site Feedback